# SDR 9501755520

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825E
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 1,852 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT THE START OF TAKEOFF, THE LEFT GENERATOR DRIVE LIGHT FLICKERED AND THE LEFT GENERATOR CONTROL LIGHT ILLUMINATED; ABORTED TAKEOFF.  PLACED THE LEFT IDG ON MEL 24-00-1.  REPLACED THE LEFT INTEGRATED DRIVE GENERATOR AT MSP.  SYSTEM CHECK ON RUN-UP WAS NORMAL.
